advertisement

Diabetes

Question
Posted by: PC Fourie | 2020/07/06

Q.

Irritating itching skin allergy

I am a diabetic 2 patient. I use Metformin 500. Because of this medication, I develop an itching skin allergy which is very irritating. I am not overwait and manage my diabetes on a daily basis and keep a record of everything I eat and drink.

Expert's Reply

A.

Diabetes expert
- 2020/07/07

Hi

An itchy skin can rareley occur on metformin, and hence you will need to see your doctor about stopping it and trying an alternative to see if it is the cause. The are also other possibilities, but these can be looked at by your doctor

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.